| Catalog Number |
309632 |
| Medical Device Problem Code |
Defective Component (2292)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/13/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported that the bd luer-lok¿ syringe experienced broken cap with one syringe.The following information was provided by the initial reporter one syringe with broken cap observed on (b)(6) 2022 and caused injury.
Additional Manufacturer Narrative
H.6.Investigation summary: one photo was provided to our quality team for investigation.Through visual inspection a broken shield was observed.Potential root cause for the damaged needle shield defect is associated with the assembly process.These conditions are occurring below their expected frequency so no corrective actions will be made at this time.A device history record review was completed for provided lot number 2074969.A review showed no rejected inspections or quality issues during the production that could have contributed to the reported defect.
Event or Problem Description
It was reported that the bd luer-lok¿ syringe experienced broken cap with one syringe.The following information was provided by the initial reporter one syringe with broken cap observed on 07/13/2022 and caused injury.